# SDR DALA2018060523835

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 71,182 hours, 14,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON DURING TAXING OUT AND EXTINGUISHED WHEN THE ARM SWITCH WAS CYCLED.  LATER IN FLIGHT, PORTIONS OF EMERGENCY LIGHTS CAME ON RANDOMLY. FOUND R1S196 RIGHT FORWARD DOOR CLOSED SENSOR BRACKET BENT AND OUT OF PROXY. REPLACED S196 BRACKET AND ADJUSTED. THE SYSTEM OPS NORMAL.
